On von Neumann Regular Rings, III.

Roger Yue Chi Ming

Monatshefte für Mathematik (1978/79)

  • Volume: 86, page 251-258
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Yue Chi Ming, Roger. "On von Neumann Regular Rings, III.." Monatshefte für Mathematik 86 (1978/79): 251-258. <http://eudml.org/doc/177893>.

author = {Yue Chi Ming, Roger},
journal = {Monatshefte für Mathematik},
pages = {251-258},
title = {On von Neumann Regular Rings, III.},
url = {http://eudml.org/doc/177893},
volume = {86},
year = {1978/79},

AU - Yue Chi Ming, Roger
TI - On von Neumann Regular Rings, III.
JO - Monatshefte für Mathematik
PY - 1978/79
VL - 86
SP - 251
EP - 258
UR - http://eudml.org/doc/177893
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.